# SDR DL76S041104

- Difficulty date: December 14, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 53,458 hours, 25,762 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591A
- Part serial: 0611
- Condition: Failed
- Location: E/E Bay Cooling
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT PASSING THRU APPROX 15,000 FEET COCKPIT CREW SMELLED ELECTRICAL FUMES.  SHORTLY AFTER THE FWD EXHAUST EQUIP COOLING FAN C/B POPPED.  CREW RAN SMOKE, FUMES, FIRE, ELECTRICAL CHECKLIST.  FUMES SUBSIDED AFTER C/B POPPED.  C/B AND WIRING CHECK GOOD, FAN MAKING A LOT OF NOISE.  REPLACED FWD EXHAUST EQUIP COOLING FAN PER M/M.  OPERATION CHECKS GOOD.
